Alert archive / Illinois / Tornado Warnings in 2015
Tornado Warning 5, NWS Chicago, IL
NWS Chicago, IL issued this tornado warning at Apr 9, 2015, 6:35 PM CDT for Lee County, Ogle County, Illinois. It was in force for 25 min. 7 reports came from inside the area while it was in force.
The area
The outline as issued, with what was reported inside it.
The facts
- Issued
- Apr 9, 2015, 6:35 PM CDT (23:35 UTC)
- Expired
- Apr 9, 2015, 7:00 PM CDT
- In force
- 25 min
- Issued by
- NWS Chicago, IL
- Area
- Storm-based polygon
- Tornado
- Radar indicated
- Hail
- 2.0 in
Counties Lee County, IL, Ogle County, IL
The radar
The Chicago radar (KLOT), 95 km from the middle of the area, began a volume at 23:35 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
What was reported inside it
| Time | Report | Where | Remark |
|---|---|---|---|
| Apr 9, 6:36 PM CDT | HAIL 1.75 | 1 N Franklin Grove, IL | |
| Apr 9, 6:38 PM CDT | HAIL 1.75 | 5 N Franklin Grove, IL | |
| Apr 9, 6:39 PM CDT | TORNADO | 1 Nne Franklin Grove, IL | *** 2 FATAL, 2 INJ *** RATING: EF-4 ESTIMATED PEAK WIND: 200 MPH PATH LENGTH /STATUTE/: 30.2 MILES PATH WIDTH /MAXIMUM/: 700 YARDS START DATE:APRIL 09 2015 START TIME:6:39 PM CDT START LOCATION:0.9 MILES NE FRANKLIN GROVE START LAT/LON: 41.8530/-89.2896 END DA |
| Apr 9, 6:40 PM CDT | TORNADO | 2 Ne Franklin Grove, IL | VIEWED FROM I-88. DEBRIS SEEN. |
| Apr 9, 6:40 PM CDT | TORNADO | Ashton, IL | REPORT OF DAMAGE AND INJURIES AT THE KRAFT FOOD WAREHOUSE NEAR ASHTON. TIME ESTIMATED FROM RADAR. |
| Apr 9, 6:43 PM CDT | TORNADO | 5 Se Ashton, IL | TORNARDO REPORTED DOING DAMAGE NEAR ASHTON. RELAYED BY DVN |
| Apr 9, 7:02 PM CDT | TORNADO | 5 N Hillcrest, IL | SEVERAL REPORTS OF A LARGE WEDGE TORNADO ON THE GROUND. |
Local storm reports filed while the alert was in force, from inside its polygon or its counties.
Did it verify
Verified. The Iowa Environmental Mesonet's Cow matched 4 storm reports to this tornado warning; the first came 4 minutes after it went out.
Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.
The watch it was issued in
The SPC watch in force over the same counties when this warning went out.
| Issued | Product | Office | Lasted |
|---|---|---|---|
| Apr 9, 1:48 PM CDT | Tornado Watch | SPC | 9 hr |
The nearest sounding before it
Davenport, (KDVN), launched 12:00Z, 11.6 hours before the alert went out and 116 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 101 J/kg
- Mixed-layer CIN
- -154 J/kg
- Mixed-layer LCL
- 614 m above ground
- 0-6 km bulk shear
- 55 kt
- 0-1 km storm-relative helicity
- 323 m²/s²
- 0-3 km storm-relative helicity
- 253 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 1.4
The text
As transmitted, in the capitals the NWS used until 2016.
260
WFUS53 KLOT 092335
TORLOT
ILC103-141-100000-
/O.NEW.KLOT.TO.W.0005.150409T2335Z-150410T0000Z/
BULLETIN - EAS ACTIVATION REQUESTED
TORNADO WARNING
NATIONAL WEATHER SERVICE CHICAGO/ROMEOVILLE IL
635 PM CDT THU APR 9 2015
THE NATIONAL WEATHER SERVICE IN CHICAGO HAS ISSUED A
* TORNADO WARNING FOR...
SOUTHEASTERN OGLE COUNTY IN NORTH CENTRAL ILLINOIS...
NORTHEASTERN LEE COUNTY IN NORTH CENTRAL ILLINOIS...
* UNTIL 700 PM CDT
* AT 635 PM CDT...A SEVERE THUNDERSTORM CAPABLE OF PRODUCING A
TORNADO WAS LOCATED OVER FRANKLIN GROVE...OR 9 MILES EAST OF
DIXON...MOVING NORTHEAST AT 45 MPH.
HAZARD...TORNADO AND HAIL UP TO TWO INCHES IN DIAMETER.
SOURCE...RADAR INDICATED ROTATION.
IMPACT...FLYING DEBRIS WILL BE DANGEROUS TO THOSE CAUGHT WITHOUT
SHELTER. MOBILE HOMES WILL BE DAMAGED OR DESTROYED.
DAMAGE TO ROOFS...WINDOWS AND VEHICLES WILL OCCUR. TREE
DAMAGE IS LIKELY.
* THIS DANGEROUS STORM WILL BE NEAR...
ASHTON AROUND 640 PM CDT.
HILLCREST AROUND 650 PM CDT.
ROCHELLE AROUND 655 PM CDT.
OTHER LOCATIONS IMPACTED BY THIS TORNADIC THUNDERSTORM INCLUDE
STEWARD.
INCLUDING THE FOLLOWING INTERSTATES...
I-39 BETWEEN MILE MARKERS 91 AND 102.
I-88 BETWEEN MILE MARKERS 57 AND 81.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
THIS TORNADO WARNING REPLACES THE SEVERE THUNDERSTORM WARNING ISSUED
FOR THE SAME AREA.
&&
LAT...LON 4207 8910 4187 8894 4182 8894 4175 8939
4189 8944
TIME...MOT...LOC 2335Z 239DEG 41KT 4185 8929
TORNADO...RADAR INDICATED
HAIL...2.00IN
$$
IZZI3 follow-up statements
483
WWUS53 KLOT 092343 RRA
SVSLOT
SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE CHICAGO/ROMEOVILLE IL
643 PM CDT THU APR 9 2015
ILC103-141-100000-
/O.CON.KLOT.TO.W.0005.000000T0000Z-150410T0000Z/
OGLE IL-LEE IL-
643 PM CDT THU APR 9 2015
...A TORNADO WARNING REMAINS IN EFFECT UNTIL 700 PM CDT FOR
SOUTHEASTERN OGLE AND NORTHEASTERN LEE COUNTIES...
AT 643 PM CDT...A CONFIRMED TORNADO WAS LOCATED NEAR ASHTON...OR 9
MILES WEST OF ROCHELLE...MOVING NORTHEAST AT 40 MPH.
HAZARD...DAMAGING TORNADO AND TENNIS BALL SIZE HAIL.
SOURCE...WEATHER SPOTTERS CONFIRMED TORNADO.
IMPACT...FLYING DEBRIS WILL BE DANGEROUS TO THOSE CAUGHT WITHOUT
SHELTER. MOBILE HOMES WILL BE DAMAGED OR DESTROYED. DAMAGE
TO ROOFS...WINDOWS AND VEHICLES WILL OCCUR. TREE DAMAGE IS
LIKELY.
THIS TORNADO WILL BE NEAR...
ROCHELLE AND HILLCREST AROUND 700 PM CDT.
OTHER LOCATIONS IMPACTED BY THIS TORNADIC THUNDERSTORM INCLUDE
STEWARD.
INCLUDING THE FOLLOWING INTERSTATES...
I-39 BETWEEN MILE MARKERS 92 AND 102.
I-88 BETWEEN MILE MARKERS 61 AND 81.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
TO REPEAT...A TORNADO IS ON THE GROUND. TAKE COVER NOW! MOVE TO A
BASEMENT OR AN INTERIOR ROOM ON THE LOWEST FLOOR OF A STURDY
BUILDING. AVOID WINDOWS. IF YOU ARE OUTDOORS...IN A MOBILE HOME...OR
IN A VEHICLE...MOVE TO THE CLOSEST SUBSTANTIAL SHELTER AND PROTECT
YOURSELF FROM FLYING DEBRIS.
&&
LAT...LON 4207 8910 4187 8894 4182 8894 4179 8934
4191 8938
TIME...MOT...LOC 2343Z 245DEG 34KT 4188 8923
TORNADO...OBSERVED
HAIL...2.50IN
$$
IZZI344
WWUS53 KLOT 092347
SVSLOT
SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE CHICAGO/ROMEOVILLE IL
647 PM CDT THU APR 9 2015
ILC103-141-100000-
/O.CON.KLOT.TO.W.0005.000000T0000Z-150410T0000Z/
OGLE IL-LEE IL-
647 PM CDT THU APR 9 2015
...A TORNADO WARNING REMAINS IN EFFECT UNTIL 700 PM CDT FOR
SOUTHEASTERN OGLE AND NORTHEASTERN LEE COUNTIES...
AT 646 PM CDT...A CONFIRMED LARGE AND DANGEROUS TORNADO WAS LOCATED
OVER ASHTON...OR 7 MILES WEST OF ROCHELLE...MOVING NORTHEAST AT 40
MPH.
THIS IS A PARTICULARLY DANGEROUS SITUATION.
HAZARD...DAMAGING TORNADO.
SOURCE...LAW ENFORCEMENT CONFIRMED TORNADO.
IMPACT...YOU ARE IN A LIFE THREATENING SITUATION. FLYING DEBRIS MAY
BE DEADLY TO THOSE CAUGHT WITHOUT SHELTER. MOBILE HOMES
WILL BE DESTROYED. CONSIDERABLE DAMAGE TO
HOMES...BUSINESSES AND VEHICLES IS LIKELY AND COMPLETE
DESTRUCTION IS POSSIBLE.
THE TORNADO WILL BE NEAR...
ROCHELLE AND HILLCREST AROUND 700 PM CDT.
OTHER LOCATIONS IMPACTED BY THIS TORNADIC THUNDERSTORM INCLUDE
STEWARD.
INCLUDING THE FOLLOWING INTERSTATES...
I-39 BETWEEN MILE MARKERS 92 AND 102.
I-88 BETWEEN MILE MARKERS 65 AND 81.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
TO REPEAT...A LARGE AND DANGEROUS TORNADO IS ON THE GROUND. TO
PROTECT YOUR LIFE...TAKE COVER NOW! MOVE TO A BASEMENT OR AN
INTERIOR ROOM ON THE LOWEST FLOOR OF A STURDY BUILDING. AVOID
WINDOWS. IF YOU ARE OUTDOORS...IN A MOBILE HOME...OR IN A
VEHICLE...MOVE TO THE CLOSEST SUBSTANTIAL SHELTER AND PROTECT
YOURSELF FROM FLYING DEBRIS.
&&
LAT...LON 4207 8910 4187 8894 4182 8894 4183 8927
4195 8931
TIME...MOT...LOC 2346Z 245DEG 34KT 4189 8920
TORNADO...OBSERVED
TORNADO DAMAGE THREAT...CONSIDERABLE
HAIL...2.50IN
$$
IZZI638
WWUS53 KLOT 092355
SVSLOT
SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE CHICAGO/ROMEOVILLE IL
655 PM CDT THU APR 9 2015
ILC103-100004-
/O.CAN.KLOT.TO.W.0005.000000T0000Z-150410T0000Z/
LEE IL-
655 PM CDT THU APR 9 2015
...THE TORNADO WARNING FOR NORTHEASTERN LEE COUNTY IS CANCELLED...
THE TORNADIC THUNDERSTORM WHICH PROMPTED THE WARNING HAS MOVED OUT
OF THE WARNED AREA.
A TORNADO WATCH REMAINS IN EFFECT UNTIL 1100 PM CDT FOR NORTH CENTRAL
ILLINOIS.
LAT...LON 4207 8910 4194 8900 4190 8919 4199 8924
TIME...MOT...LOC 2354Z 230DEG 42KT 4198 8912
$$
ILC141-100000-
/O.CON.KLOT.TO.W.0005.000000T0000Z-150410T0000Z/
OGLE IL-
655 PM CDT THU APR 9 2015
...A TORNADO WARNING REMAINS IN EFFECT UNTIL 700 PM CDT FOR
SOUTHEASTERN OGLE COUNTY...
AT 654 PM CDT...A CONFIRMED LARGE AND DANGEROUS TORNADO WAS LOCATED
NEAR HILLCREST...OR JUST WEST OF ROCHELLE...MOVING NORTHEAST AT 50
MPH.
THIS IS A PARTICULARLY DANGEROUS SITUATION.
HAZARD...DAMAGING TORNADO.
SOURCE...RADAR CONFIRMED TORNADO.
IMPACT...YOU ARE IN A LIFE THREATENING SITUATION. FLYING DEBRIS MAY
BE DEADLY TO THOSE CAUGHT WITHOUT SHELTER. MOBILE HOMES
WILL BE DESTROYED. CONSIDERABLE DAMAGE TO
HOMES...BUSINESSES AND VEHICLES IS LIKELY AND COMPLETE
DESTRUCTION IS POSSIBLE.
THIS TORNADIC THUNDERSTORM WILL REMAIN OVER MAINLY RURAL AREAS OF
SOUTHEASTERN OGLE COUNTY.
INCLUDING THE FOLLOWING INTERSTATE...
I-39 BETWEEN MILE MARKERS 100 AND 101.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
A LARGE AND DANGEROUS TORNADO IS ON THE GROUND. TAKE IMMEDIATE
TORNADO PRECAUTIONS. THIS IS AN EMERGENCY SITUATION.
&&
LAT...LON 4207 8910 4194 8900 4190 8919 4199 8924
TIME...MOT...LOC 2354Z 230DEG 42KT 4198 8912
TORNADO...OBSERVED
TORNADO DAMAGE THREAT...CONSIDERABLE
HAIL...2.50IN
$$
IZZIWhat forecasters said that day
The local office's own words before this tornado warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Chicago, IL wrote its last area forecast discussion before this tornado warning went out at Apr 9, 5:36 PM CDT, 59 minutes earlier.
Area forecast discussion, Apr 9, 5:36 PM CDT, 59 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE CHICAGO/ROMEOVILLE IL
536 PM CDT THU APR 9 2015
.MESOSCALE DISCUSSION...
536 PM CDT
CONTINUE TO MONITOR COLD FRONT WITH STRONG CONVECTION OCCURRING
NEAR THE MISSISSIPPI RIVER THIS HOUR. AHEAD OF THE FRONT WITHIN
THE WARM SECTOR THUNDERSTORMS HAVE STRUGGLED TO REACH THEIR FULL
POTENTIAL WITH MODEST MID LEVEL LAPSE RATES BEING ONE OF THE
PRIMARY LIMITING FACTORS. WIDELY SCATTERED ACTIVITY WILL CONTINUE
AHEAD OF THE FRONT THROUGH MID EVENING...THOUGH GIVEN TRENDS SO
FAR THE THREAT FOR SEVERE WEATHER APPEARS LOW AHEAD OF THE FRONT.
WITH CIRRUS SHIELD OVERSPREADING THE REGION AND LOWERING SUN
ANGLE...THERE ARE RENEWED CONCERNS REGARDING
INSTABILITY...ESPECIALLY AS WE GET CLOSER TO SUNSET THIS EVENING.
EXPECT MODERATE INSTABILITY TO PERSIST THROUGH 00Z THEN FOR A
DIMINISHING TREND OF MLCAPE THEREAFTER.
BY 00Z/7PM CDT...EXPECT THE LINE OF THUNDERSTORMS ASSOCIATED WITH
THE COLD FRONT WHICH WILL MAINTAIN A HIGHER SEVERE THREAT TO BE
NEAR THE I-39 CORRIDOR...AND ENTERING THE WESTERN SUBURBS OF
CHICAGO CLOSER TO 01Z/8PM CDT. LOW LEVEL CONVERGENCE ALONG THE
FRONT REMAINS STRONG AND DEEP LAYER SHEAR REMAINS SUFFICIENT TO
SUSTAIN AT LEAST SOME ORGANIZED/SEVERE THREAT THROUGH THE HEART OF
THE FORECAST AREA...THOUGH DIMINISHING MLCAPE MAY EVENTUALLY LOWER
THAT THREAT.
DEUBELBEISS
&&
.SHORT TERM...
400 AM CDT
TODAY AND TONIGHT...
DENSE FOG CONTINUES IN COOL/SATURATED AIR MASS WITH NORTHEAST
WINDS OFF THE LAKE THIS MORNING...WILL MAINTAIN DENSE FOG ADVISORY
ALONG THE LAKE AS ISSUED.
CLUSTERS OF THUNDERSTORMS WERE OCCURRING EARLY THIS MORNING
ACROSS THE MIDWEST...IN A REGION OF BROAD SOUTHWESTERLY WARM/MOIST
ADVECTION ATOP NEARLY STATIONARY FRONTAL BOUNDARY WHICH STRETCHES
FROM THE CENTRAL PLAINS INTO SOUTHERN IOWA...THEN EAST ACROSS
CENTRAL ILLINOIS AND INDIANA. THESE CLUSTERS OF STORMS WERE
GENERALLY TIED TO INDIVIDUAL MINOR-AMPLITUDE MID-LEVEL SHORT WAVE
FEATURES...AND ASSOCIATED LOCALIZED ENHANCED MOISTURE TRANSPORT
AND ASCENT. TO THE WEST...STRONG UPPER TROUGH WAS MOVING ONTO THE
PLAINS EAST OF THE ROCKIES...AND IS PROGGED TO APPROACH THE MID-
UPPER MISSISSIPPI VALLEY LATE THIS AFTERNOON AS A COMPACT AND
SOMEWHAT NEGATIVELY-TILTED ENERGETIC DISTURBANCE. SURFACE LOW
PRESSURE IN THE VICINITY OF SOUTHWEST KANSAS AT THIS HOUR WILL
DEEPEN AND LIFT TO SOUTHWESTERN WISCONSIN/FAR NORTHWEST IL PER
COMPLIMENTING GUIDANCE SOLUTIONS...WITH THE FRONT LIFTING NORTH AS
A WARM FRONT ACROSS THE FORECAST AREA. THIS PATTERN HAS ALL THE
EARMARKS OF BEING A WIDESPREAD SEVERE WEATHER PRODUCER ACROSS THE
AREA THIS AFTERNOON AND EVENING.
WITH THAT SAID...QUESTIONS REMAIN WITH RESPECT TO EVOLUTION OF
STORMS LATER TODAY...MAINLY DUE TO THE EXPECTATION THAT SEVERAL
CLUSTERS OF STORMS WILL CONTINUE TO DEVELOP/PROPAGATE ACROSS THE
AREA THROUGH MUCH OF THE DAY DUE TO PERSISTENT WARM/MOIST
ADVECTION AND ASCENT IN REGION OF STEEP MID-LEVEL LAPSE RATES
AHEAD OF THE DEEPENING TROUGH AND SURFACE LOW. CONVECTION ALLOWING
GUIDANCE (HRRR/NMM/ARW RUNS) DEPICT SEVERAL CLUSTERS DEVELOPING
AND LIFTING ACROSS THE AREA THROUGH THE MORNING AND MIDDAY
HOURS...AND REGIONAL RADAR MOSAIC SEEMS TO INDICATE THIS WILL BE
THE TREND AT LEAST THROUGH THIS MORNING. THUS WHILE SYNOPTIC
FEATURES WILL BE STRONG...MESOSCALE BOUNDARIES AND FORCING REMAIN
UNCLEAR AT THIS TIME. STILL...STRONG FORCING IN ADVANCE OF COLD
FRONT COUPLED WITH STRONG ASCENT ASSOCIATED WITH COMPACT WAVE
SHOULD BE CAPABLE OF GENERATING ORGANIZED SEVERE STORMS LATER THIS
AFTERNOON. 00Z NAM FORECAST SOUNDINGS INDICATE WARM SECTOR MLCAPES
AROUND 1500-2000 J/KG...WITH AMPLE DEEP AND LOW LEVEL SHEAR. SPC
NOTES SOME UNCERTAINTY WITH RESPECT TO STORM MODE...LINE SEGMENTS
AS OPPOSED TO DISCRETE CELLS...THOUGH SUPERCELLULAR
CHARACTERISTICS ARE LIKELY GIVEN THE ENVIRONMENT. DAMAGING WINDS
FROM LINES/LINE SEGMENTS LOOKS TO BE THE MOST WIDESPREAD
THREAT...THOUGH NORTHERN IL/SOUTHERN WI...WHERE WINDS WILL MOST
LIKELY BE BACKED MORE STRONGLY AHEAD OF THE LOW...WILL STILL HAVE
A REAL TORNADO POTENTIAL. STORMS WILL LIKELY EVOLVE UPSCALE INTO
SQUALL-LINE AS COLD FRONT MOVES ACROSS THE AREA EARLY THIS
EVENING...WITH THUNDERSTORM/SEVERE THREAT QUICKLY WINDING DOWN
BEFORE MIDNIGHT AFTER FROPA.
RATZER
&&
.LONG TERM...
257 PM CDT
FRIDAY THROUGH THURSDAY...
FOLLOWING A PERIOD OF VERY ACTIVE WEATHER...FOLLOWING THE PASSAGE OF
THE COLD FRONT LATE THURSDAY NIGHT...A PERIOD OF RELATIVE CALM WILL
SET UP FOR FRIDAY INTO SUNDAY AS A COOL...DRY HIGH PRESSURE AREA
BUILDS ACROSS THE AREA. TEMPERATURES WILL DROP BACK TO CLOSER TO
SEASONAL HIGHS NORMAL LEVELS WITH HIGHS IN THE UPPER 50S TO AROUND
60F UNDER MOSTLY SUNNY SKIES. AS THE HIGH WILL BE RIGHT OVER THE
AREA FRIDAY NIGHT INTO SATURDAY MORNING...LIGHT WINDS AND A DRY
AIRMASS WILL ALLOW FOR SOME ENHANCED RADIATIVE COOLING OVERNIGHT FOR
LOWS TO DROP BACK INTO THE MIDDLE TO UPPER 30S SATURDAY MORNING.
WITH THE HIGH BEGINNING TO BUILD OFF TO THE EAST THROUGH SATURDAY
NIGHT AND SUNDAY...A RETURN FLOW OF MOISTURE AND WARMER AIR WILL
KEEP THE COOLING TREND VERY BRIEF WITH TEMPS REBOUNDING BACK TO
AROUND 60F OVER MUCH OF THE CWA...WITH THE EXCEPTION OF THE
IMMEDIATE LAKEFRONT...WHICH SHOULD REMAIN COOLER AS A WEAK PRESSURE
GRADIENT AND DIFFERENTIAL HEATING BETWEEN THE COOL LAKE WATER AND
WARMER LAKE SHOULD ALLOW A LAKE BREEZE TO DEVELOP. HIGHS ON
SATURDAY ALONG THE LAKE FRONT TOPPING OUT IN THE MIDDLE 50S.
INCREASING SOUTHERLY FLOW ON THE WESTERN PERIPHERY OF THE HIGH
MOVING OFF TO THE EAST WILL LIKELY PREVENT A LAKE BREEZE FROM
DEVELOPING.
FOR SUNDAY...A NORTHERN STREAM SHORT WAVE MOVING OUT OF THE NRN
ROCKIES SHOULD BEGIN TO PHASE WITH A SOUTHERN STREAM SHORTWAVE
LIFTING INTO THE MIDDLE MISSISSIPPI VALLEY. THIS PHASING SHOULD
RESULT IN AN AMPLIFYING LONG WAVE TROUGH OVER THE MIDDLE AND UPPER
MISSISSIPPI VALLEY AND BRINGING THE NEXT CHANCE OF PCPN TO THE
REGION. THE LONGER RANGE GUIDANCE...IN GENERAL...AGREE ON THE
SCENARIO...BUT DIFFERENCES IN THE TIMING OF THE INDIVIDUAL SHORTWAVE
AND THE DEGREE OF PHASING AND THE RESULTANT STRENGTH OF THE LONG
WAVE TROUGH LEAD TO A RELATIVELY LOW CONFIDENCE FORECAST FOR THE
LATTER PORTIONS OF THE EXTENDED FORECAST PERIOD. CURRENTLY FEEL
THAT A COLD FRONT MOVING ACROSS THE AREA SUNDAY INTO SUNDAY NIGHT
AND THEN SHUTTING OFF BY MONDAY MORNING AS ANOTHER HIGH PRESSURE
SYSTEM MOVES ACROSS THE AREA. WHILE THERE IS MODERATE TO HIGH
CONFIDENCE IN A PERIOD OF PCPN SUNDAY AND SUNDAY NIGHT...START AND
END TIMES REMAIN UNCERTAIN AS WELL AS THE CHANCES FOR THUNDERSTORMS
WITH THE PCPN AND WILL LIKELY BE HIGHLY DEPENDENT ON THE SPEED OF AN
ASSOCIATED COLD FRONT MOVING THROUGH THE AREA. FOR THE LATTER
PORTIONS OF THE FORECAST PERIOD...FROM TUESDAY THROUGH
THURSDAY...THERE COULD BE ANOTHER PERIOD OF UNSETTLED WEATHER AS THE
UPPER LEVEL FLOW PATTERN MAINTAINS A HIGH AMPLITUDE...QUICKLY
PROGRESSIVE PATTERN. THE GFS/ECMWF ARE ACTUALLY SHOWING BETTER
CONSISTENCY FOR THE END OF THE LONGER TERM FORECAST PERIOD THAN
EARLIER...WITH ANOTHER LONG WAVE TROUGH DEVELOPING OVER THE CNTRL
PLAINS. THE ECMWF IS TRENDING A BIT STRONGER AND DEVELOPING MORE OF
A NEGATIVE TILT TO THE TROUGH AND A CLOSED UPPER LOW BY WEDNESDAY
NIGHT...THE GFS IS REMARKABLY SIMILAR...BUT ABOUT 24 HOURS SLOWER IN
DEVELOPING THE NEGATIVE TILT UPPER TROUGH AND CLOSED UPPER LOW.
SHOULD THIS SCENARIO PAN OUT...THE MIDDLE OF NEXT WEAK COULD BE RIPE
FOR ANOTHER PERIOD OF ACTIVE WEATHER.
KREIN
&&
.AVIATION...
//ORD AND MDW CONCERNS...UPDATED 22Z...
* SCATTERED STORMS EXPECTED THIS AFTN...WITH THE FINAL ROUND OF
STORMS MOVING THROUGH ARND 130-2Z. SOME OF THESE STORMS COULD BE
SEVERE WITH GUSTY WINDS.
* GUSTY SSW WINDS WITH GUSTS ARND 25 KT.
* IFR VSBY EXPECTED WITH TSRA.
* IFR CIGS BEHIND THE LINE OF STORMS OVER NIGHT...BECOMING MVFR
* GUSTY WINDS BCMG SW TO W ARND MIDNIGHT WITH MAX GUSTS 30-35 KT.
JEE/KMD
//DISCUSSION...UPDATED 22Z...
STILL EXPECTING POP UP STORMS AHEAD OF THE MAIN LINE...THOUGH THE
MAIN ACTIVITY REACHES KRFD AROUND 0Z...0130Z AROUND KORD...AND
0200Z AT THE LAKEFRONT. IFR CIGS/VSBYS...GUSTY WINDS..AND HEAVY
DOWNPOURS WITH THIS LINE.
KMD
PREVIOUS DISCUSSION FROM 18Z...
STILL LOOKING AT A VERY MESSY FORECAST AS THE PIECES NECESSARY FOR
WIDESPREAD STORMS ARE NOT COMPLETELY LINING UP. THE SFC LOW IS
OVER IOWA WHILE ITS WARM FRONT STRETCHES FROM IOWA CITY IOWA
THROUGH ORD AND ITS COLD FRONT IS OVER WESTERN MO. THE LINGERING
CLOUD COVER IS INHIBITING DEVELOPMENT EARLY THIS AFTERNOON BUT
THINKING STRONG LIFT FROM THE LOW PRESSURE SYSTEM WILL ALLOW
STORMS TO DEVELOP. THINKING STORMS WILL GET STARTED OVER IOWA AND
CENTRAL IL AND REACH THE EASTERN TERMINALS LATE THIS AFTERNOON
INTO THE EARLY EVENING. FOR RFD...WILL LIKELY SEE STORMS A BIT
EARLIER IN THE MID TO LATE AFTN. ONCE AGAIN SOME OF THESE STORMS
MAY BE SVR WITH LARGE HAIL...DAMAGING WINDS...AND MAYBE AN
ISOLATED TORNADO.
THE COLD FRONT SWINGS THROUGH THIS EVENING WITH ANOTHER ROUND OF
ORGANIZED STORMS EXPECTED ALONG IT. IFR VSBY AND MVFR CIGS ARE
PSBL ONCE AGAIN. WINDS SHIFT TO THE SW AND W BEHIND THE FRONT WITH
GUSTS UP TO 30 KT. GUSTY WEST WINDS WITH VFR CIGS AND VSBY ARE
EXPECTED TOMORROW.
JEE
//ORD AND MDW CONFIDENCE...UPDATED 22Z...
* HIGH CONFIDENCE IN SCATTERED STORMS THIS AFTN FOLLOWED BY A
SEGMENT OR LINE OF STORMS THIS EVENING. MEDIUM CONFIDENCE IN
COVERAGE THIS AFTERNOON AND TIMING.
* MEDIUM CONFIDENCE IN WIND DIRECTION BEHIND THE SCATTERED STORMS.
WINDS COULD BE CHAOTIC FOR A BRIEF PERIOD OF TIME.
* HIGH CONFIDENCE IN REDUCED VSBY UNDER STORMS...MEDIUM-LOW
CONFIDENCE IN CIG HEIGHTS.
* HIGH CONFIDENCE IN LOWER CIGS TONIGHT...LOW ON SPECIFIC HEIGHTS
AND HOW LONG IFR WILL LAST.
* MEDIUM CONFIDENCE IN WIND GUSTS OVERNIGHT AND TOMORROW...GUSTS
COULD BE HIGHER.
JEE/KMD
//OUTLOOK FOR ORD/MDW FOR 00Z SATURDAY-12Z THURSDAY...UPDATED 12Z...
* FRIDAY NIGHT...SLIGHT CHANCE OF SHRA. MVFR POSSIBLE. NORTHWEST
WINDS.
* SATURDAY...DRY/VFR. SOUTHWEST WINDS. LAKE BREEZE POSSIBLE.
* SUNDAY...DRY/VFR. GUSTY SOUTH WINDS.
* MONDAY...DRY/VFR. EAST WINDS.
* TUESDAY...CHANCE OF SHRA/TSRA. MVFR POSSIBLE. SOUTH WINDS.
* WEDNESDAY...CHANCE OF SHRA. SOUTH WINDS.
&&
.MARINE...
315 PM CDT
CONDITIONS OVER LAKE MICHIGAN ARE DETERIORATING RAPIDLY
TODAY...FIRST WITH WAVES OF THUNDERSTORMS CROSSING THE SOUTHERN
PORTIONS OF THE LAKE AS A WARM FRONT LIFTS NORTHWARD. AS OF 3PM
CDT...THE FRONT HAD MOVED UP TO THE CENTER OF THE LAKE AND SHOULD
CONTINUE TO LIFT NORTHWARD AS DEEPENING LOW PRESSURE OVER EASTERN
IOWA CONTINUES TO DEEPEN AND TRACKS INTO SOUTHERN WISCONSIN BY EARLY
THIS EVENING. BY THIS POINT...THE SOUTHERLY FLOW WILL REACH ALMOST
TO THE NORTH END OF THE LAKE...BUT WITH STRONG PRESSURE FALLS AND A
STRENGTHENING PRESSURE GRADIENT OVER THE LAKE AS THE SFC LOW
APPROACHES...WINDS OVER THE SRN PORTIONS OF THE LAKE SHOULD INCREASE
TO GALE FORCE FOR THE NEARSHORE WATERS AND THE SOUTH HALF OF THE
LAKE. THUNDERSTORMS WILL ALSO CONTINUE TO BE A CONCERN INTO THE
EVENING AS WELL. THE SFC LOW IS EXPECTED TO TRACK ACROSS THE CNTRL
PORTIONS OF THE LAKE LATE THIS EVENING...WITH WINDS QUICKLY SHIFTING
TO WLY-NWLY. A STRONG NORTHERLY GRADIENT BEHIND THE EXITING
LOW...INCREASING COLD ADVECTION ASSOCIATED WITH A COOL HIGH PRESSURE
SYSTEM DROPPING INTO THE NRN PLAINS AND STRONG PRESSURE RISES AS A
RESULT OF THE COMBINATION OF THE EXITING LOW AND APPROACHING
HIGH...SHOULD ALL COMBINE TO BRING SHORT PERIOD OF WEST TO NWLY
GALES TO THE LAKE INTO FRIDAY AFTERNOON. THE APPROACHING HIGH
SHOULD BEGIN TO OVERSPREAD THE WESTERN GREAT LAKES BY FRIDAY
AFTERNOON...ALLOWING WINDS OVER THE LAKE TO DROP OFF RELATIVELY
QUICKLY. FOR THE WEEKEND AND INTO EARLY NEXT WEEK...CONDITIONS OVER
THE LAKE SHOULD BE RELATIVELY QUIET. ANOTHER COLD FRONT IS EXPECTED
TO SWEEP ACROSS THE LAKE SUNDAY NIGHT OR MONDAY...BUT THIS SHOULD BE
A LESS DYNAMIC SYSTEM...AND WINDS SHOULD NOT GET AS STRONG AS WITH
THE SYSTEM APPROACHING THE LAKE AT THE CURRENT TIME.
KREIN
&&
.LOT WATCHES/WARNINGS/ADVISORIES...
IL...NONE.
IN...NONE.
LM...GALE WARNING...LMZ740-LMZ741-LMZ742-LMZ743-LMZ744-LMZ745-LMZ777-
LMZ779...10 PM THURSDAY TO 1 PM FRIDAY.
&&
VISIT US AT HTTP://WEATHER.GOV/CHICAGO (ALL LOWERCASE)
FOLLOW US ON FACEBOOK...TWITTER...AND YOUTUBE AT:
WWW.FACEBOOK.COM/NWSCHICAGO
WWW.TWITTER.COM/NWSCHICAGO
WWW.YOUTUBE.COM/NWSCHICAGOHazardous weather outlook, Apr 9, 3:28 PM CDT, 3 hours 7 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE CHICAGO/ROMEOVILLE IL 328 PM CDT THU APR 9 2015 ILZ003>006-008-010>014-019>023-032-033-039-INZ001-002-010-011-019- 102030- WINNEBAGO-BOONE-MCHENRY-LAKE ILLINOIS-OGLE-LEE-DE KALB-KANE- DUPAGE-COOK-LA SALLE-KENDALL-GRUNDY-WILL-KANKAKEE-LIVINGSTON- IROQUOIS-FORD-LAKE INDIANA-PORTER-NEWTON-JASPER-BENTON- 328 PM CDT THU APR 9 2015 THIS HAZARDOUS WEATHER OUTLOOK IS FOR NORTH CENTRAL ILLINOIS... NORTHEAST ILLINOIS AND NORTHWEST INDIANA. .DAY ONE...THIS AFTERNOON AND TONIGHT. WEATHER HAZARDS EXPECTED: THUNDERSTORMS...SOME MAY BE SEVERE AND PRODUCE: LOCALLY HEAVY RAINFALL RESULTING IN LOCALIZED FLOODING. HAIL UP TO THE SIZE OF QUARTERS DAMAGING WINDS UP TO 70 MPH. FREQUENT CLOUD TO GROUND LIGHTNING. AND POSSIBLY AN ISOLATED TORNADO. AREAS AFFECTED AND TIMING: A COLD FRONT WILL SWEEP WEST TO EAST ACROSS NORTHERN ILLINOIS AND NORTHWEST INDIANA LATE THIS AFTERNOON THROUGH THE EVENING. DISCUSSION: A COLD FRONT WILL SWEEP ACROSS THE REGION THIS EVENING BRINGING PRIMARILY A THREAT FOR STRONG AND DAMAGING WINDS ALONG WITH A CONCERN FOR A TORNADO. AHEAD OF THE MAIN LINE OF THUNDERSTORMS... SCATTERED THUNDERSTORMS ARE POSSIBLE LATE THIS AFTERNOON INTO THE EARLY EVENING. THE SEVERE WEATHER THREAT SHOULD DIMINISH QUICKLY BEHIND THE FRONT. IN ADDITION TO THE SEVERE WEATHER THREAT...SOME AREAS HAVE ALREADY SEEN HEAVY RAIN TODAY WITH SOILS SATURATED. ADDITIONAL HEAVY RAIN WILL QUICKLY BE CONVERTED TO RUNOFF WITH A CONCERN FOR AT LEAST LOCALIZED FLOODING. .DAYS TWO THROUGH SEVEN...FRIDAY THROUGH WEDNESDAY. THERE IS A CHANCE OF THUNDERSTORMS LATE SUNDAY AFTERNOON INTO SUNDAY NIGHT...AND AGAIN TUESDAY NIGHT THROUGH THURSDAY. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION WILL NOT BE NECESSARY THROUGH TONIGHT. && LMZ740>745-102030- WINTHROP HARBOR TO WILMETTE HARBOR- WILMETTE HARBOR TO NORTHERLY ISLAND- NORTHERLY ISLAND TO CALUMET HARBOR-CALUMET HARBOR TO GARY- GARY TO BURNS HARBOR-BURNS HARBOR TO MICHIGAN CITY- 328 PM CDT THU APR 9 2015 THIS HAZARDOUS WEATHER OUTLOOK IS FOR THE ILLINOIS NEARSHORE WATERS OF LAKE MICHIGAN AND THE INDIANA NEARSHORE WATERS OF LAKE MICHIGAN. .DAY ONE...THIS AFTERNOON AND TONIGHT. SCATTERED THUNDERSTORMS ARE LIKELY THROUGH LATE THIS EVENING. SOME THUNDERSTORMS MAY BE SEVERE LATE THIS AFTERNOON AND EARLY THIS EVENING. GALE FORCE WINDS ARE EXPECTED LATE THIS EVENING AND OVERNIGHT. .DAYS TWO THROUGH SEVEN...FRIDAY THROUGH WEDNESDAY. GALE FORCE WINDS ARE LIKELY THROUGH MIDDAY FRIDAY...WITH WINDS AND WAVES REMAINING HAZARDOUS FOR SMALL CRAFT INTO FRIDAY EVENING. THERE IS A CHANCE OF THUNDERSTORMS SUNDAY NIGHT...AND AGAIN TUESDAY NIGHT THROUGH THURSDAY. && LMZ080-261-362-364-366-563-565-567-669-671-673-675-777-779-868- 870-872-874-876-878-102030- LAKE MICHIGAN FROM MICHIGAN CITY IN TO ST. JOSEPH MI 5 NM OFFSHORE TO MID LAKE- LAKE MICHIGAN FROM SEUL CHOIX POINT TO ROCK ISLAND PASSAGE 5 NM OFFSHORE TO MID LAKE- LAKE MICHIGAN SOUTH OF A LINE FROM SEUL CHOIX POINT TO THE MACKINAC BRIDGE AND NORTH OF A LINE FROM CHARLEVOIX MI TO SOUTH FOX ISLAND 5 NM OFFSHORE- LAKE MICHIGAN FROM CHARLEVOIX TO POINT BETSIE MI 5 NM OFFSHORE TO MID LAKE- LAKE MICHIGAN FROM POINT BETSIE TO MANISTEE MI 5 NM OFFSHORE TO MID LAKE- LAKE MICHIGAN FROM ROCK ISLAND PASSAGE TO STURGEON BAY WI- LAKE MICHIGAN FROM STURGEON BAY TO TWO RIVERS WI 5 NM OFFSHORE TO MID LAKE- LAKE MICHIGAN FROM TWO RIVERS TO SHEBOYGAN WI 5 NM OFFSHORE TO MID LAKE- LAKE MICHIGAN FROM SHEBOYGAN TO PORT WASHINGTON WI 5 NM OFFSHORE TO MID LAKE- LAKE MICHIGAN FROM PORT WASHINGTON TO NORTH POINT LIGHT WI 5 NM OFFSHORE TO MID LAKE- LAKE MICHIGAN FROM NORTH POINT LIGHT TO WIND POINT WI 5 NM OFFSHORE TO MID LAKE- LAKE MICHIGAN FROM WIND POINT WI TO WINTHROP HARBOR IL 5 NM OFFSHORE TO MID LAKE- LAKE MICHIGAN FROM WINTHROP HARBOR TO WILMETTE HARBOR IL 5 NM OFFSHORE TO MID LAKE- LAKE MICHIGAN FROM WILMETTE HARBOR IL TO MICHIGAN CITY IN 5 NM OFFSHORE TO MID LAKE- LAKE MICHIGAN FROM PENTWATER TO MANISTEE MI 5 NM OFFSHORE TO MID LAKE- LAKE MICHIGAN FROM WHITEHALL TO PENTWATER MI 5 NM OFFSHORE TO MID LAKE- LAKE MICHIGAN FROM GRAND HAVEN TO WHITEHALL MI 5 NM OFFSHORE TO MID LAKE- LAKE MICHIGAN FROM HOLLAND TO GRAND HAVEN MI 5 NM OFFSHORE TO MID LAKE- LAKE MICHIGAN FROM SOUTH HAVEN TO HOLLAND MI 5 NM OFFSHORE TO MID LAKE- LAKE MICHIGAN FROM ST. JOSEPH TO SOUTH HAVEN MI 5 NM OFFSHORE TO MID LAKE- 328 PM CDT THU APR 9 2015 THIS HAZARDOUS WEATHER OUTLOOK IS FOR THE OPEN WATERS OF LAKE MICHIGAN. .DAY ONE...THIS AFTERNOON AND TONIGHT. THUNDERSTORMS ARE LIKELY ACROSS MAINLY THE SOUTH HALF OF THE LAKE INTO THIS EVENING. SOME STORMS COULD BE SEVERE. GALE FORCE WINDS ARE EXPECTED TONIGHT OVER THE SOUTHERN HALF OF THE LAKE. GALE FORCE WINDS ARE EXPECTED OVER THE NORTHERN HALF OF THE LAKE AFTER MIDNIGHT TONIGHT. .DAYS TWO THROUGH SEVEN...FRIDAY THROUGH WEDNESDAY. GALE FORCE WINDS ARE LIKELY THROUGH MIDDAY THURSDAY ON THE SOUTHERN HALF OF THE LAKE. GALE FORCE WINDS ARE LIKELY THROUGH LATE THURSDAY AFTERNOON ON THE NORTHERN HALF OF THE LAKE. THERE IS A CHANCE OF THUNDERSTORMS ON SOUTHERN LAKE MICHIGAN SUNDAY NIGHT...AND AGAIN TUESDAY NIGHT THROUGH THURSDAY. && BMD/KREIN VISIT US AT HTTP://WEATHER.GOV/CHICAGO (ALL LOWERCASE) FOLLOW US ON FACEBOOK...TWITTER...AND YOUTUBE AT: WWW.FACEBOOK.COM/NWSCHICAGO WWW.TWITTER.COM/NWSCHICAGO WWW.YOUTUBE.COM/NWSCHICAGO
In the hours before
Local storm report, Apr 9, 12:56 PM CDT, 5 hours 39 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE CHICAGO/ROMEOVILLE IL
1256 PM CDT THU APR 09 2015
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0900 AM HEAVY RAIN LIBERTYVILLE 42.28N 87.97W
04/09/2015 M1.61 INCH LAKE IL TRAINED SPOTTER
10 HOUR TOTAL, LAKE COUNTY SKYWARN
&&
KERLocal storm report, Apr 9, 6:26 PM CDT, 9 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE CHICAGO/ROMEOVILLE IL
626 PM CDT THU APR 09 2015
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0623 PM HAIL 2 SE DIXON 41.83N 89.45W
04/09/2015 M1.00 INCH LEE IL AMATEUR RADIO
&&
KBIRKLocal storm report, Apr 9, 6:28 PM CDT, 7 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE CHICAGO/ROMEOVILLE IL
628 PM CDT THU APR 09 2015
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0628 PM HAIL 2 SE DIXON 41.83N 89.45W
04/09/2015 M1.75 INCH LEE IL AMATEUR RADIO
HAIL NOW TO GOLF BALL SIZE.
&&
KBIRKLocal storm report, Apr 9, 6:31 PM CDT, 4 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE CHICAGO/ROMEOVILLE IL
631 PM CDT THU APR 09 2015
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0629 PM FUNNEL CLOUD 2 SE ROCKFORD AIRPORT 42.18N 89.07W
04/09/2015 WINNEBAGO IL TRAINED SPOTTER
REPORTED BY SPOTTER AND THE OBSERVER AT THE AIRPORT.
LOCATION ESTIMATED.
&&
MTFThe office that day
Everything else NWS Chicago, IL issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Apr 8, 10:11 PM CDT | Marine Dense Fog Advisory | LOT | 17 hr | |
| Apr 8, 11:13 PM CDT | Severe Thunderstorm Warning | LOT | Grundy, Will | 47 min |
| Apr 8, 11:13 PM CDT | Severe Thunderstorm Warning | LOT | DeKalb | 47 min |
| Apr 8, 11:35 PM CDT | Severe Thunderstorm Warning | LOT | Boone, DeKalb, Kane, McHenry | 40 min |
| Apr 9, 12:05 AM CDT | Special Weather Statement | LOT | Will | 25 min |
| Apr 9, 12:17 AM CDT | Severe Thunderstorm Warning | LOT | Cook, Will | 43 min |
| Apr 9, 12:27 AM CDT | Severe Thunderstorm Warning | LOT | Kane, McHenry | 23 min |
| Apr 9, 12:40 AM CDT | Severe Thunderstorm Warning | LOT | Cook | 24 min |
| Apr 9, 3:36 AM CDT | Gale Watch | LOT | 6 hr | |
| Apr 9, 9:22 AM CDT | Gale Warning | LOT | 34 hr | |
| Apr 9, 10:22 AM CDT | Areal Flood Advisory | LOT | Cook, DuPage, Kane, Lake | 3 hr |
| Apr 9, 3:11 PM CDT | Special Marine Warning | LOT | 49 min | |
| Apr 9, 3:15 PM CDT | River Flood Warning | LOT | Cook | 42 hr |
| Apr 9, 3:15 PM CDT | River Flood Warning | LOT | Cook | 52 hr |
| Apr 9, 3:23 PM CDT | River Flood Advisory | LOT | Lake | 4 days |
| Apr 9, 3:23 PM CDT | River Flood Advisory | LOT | Will | 70 hr |
| Apr 9, 3:31 PM CDT | River Flood Advisory | LOT | Cook | 36 hr |
| Apr 9, 5:27 PM CDT | Severe Thunderstorm Warning | LOT | Boone, Winnebago | 18 min |
| Apr 9, 6:09 PM CDT | Tornado Warning | LOT | Boone, DeKalb, Ogle, Winnebago | 36 min |
| Apr 9, 6:11 PM CDT | Severe Thunderstorm Warning | LOT | Lee, Ogle | 34 min |
| Apr 9, 6:27 PM CDT | Severe Thunderstorm Warning | LOT | Ogle | 33 min |
| Apr 9, 6:37 PM CDT | Tornado Warning | LOT | Boone, Winnebago | 23 min |
| Apr 9, 6:49 PM CDT | Severe Thunderstorm Warning | LOT | Ogle, Winnebago | 26 min |
| Apr 9, 6:56 PM CDT | Tornado Warning | LOT | Boone, McHenry | 34 min |
| Apr 9, 6:58 PM CDT | Tornado Warning | LOT | Boone, DeKalb, Ogle, Winnebago | 47 min |
Nearby
Tornado Warnings in Illinois, 2015Every tornado warning in 2015Tornadoes in 2015
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.